Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had headache. Feel weak and shaky. What could this be?

Ive had a headache almost all day. It got pretty bad a few hrs ago then out of nowhere my left nostril just started bleeding so bad. It took about 10 mins to get it to stop. Since then my headache has not gotten any better and I also feel weak and shakey; my legs especially. My stomach also feels sort of shakey and kind of upset. Any ideas?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The most common causes of headache with nose bleed are anemia,sinus infection and high blood pressure and in some cases head injury may be a fault instead.I think in your condition the cause may be anemia so once have a complete blood count done and also first rule out if you have any head injury recently.If anemia is the cause then it is ok and by treating anemia by zinc and iron your symptoms will reduce.And the shakey feeling may be due to weakness.If you are diagnosed with sinus infection as in that too the symptoms will be the same antibiotic treatment is sufficient for mild cases.Thank you.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor